RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tumarkin, Pavel Viktorovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:1136
Abstract pages:1652
Full texts:584
References:291
Candidate of physico-mathematical sciences (2004)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Keywords: Coxeter polytope, Coxeter group, hyperbolic geometry, discrete group, reflection group

http://www.mathnet.ru/eng/person13523
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/731104

Publications in Math-Net.Ru
2016
1. Salvatore Stella, Pavel Tumarkin, “Exchange Relations for Finite Type Cluster Algebras with Acyclic Initial Seed and Principal Coefficients”, SIGMA, 12 (2016), 067, 9 pp.  mathnet  isi  scopus
2008
2. P. V. Tumarkin, A. A. Felikson, “On simple ideal hyperbolic Coxeter polytopes”, Izv. RAN. Ser. Mat., 72:1 (2008),  123–136  mathnet  mathscinet  zmath  elib; Izv. Math., 72:1 (2008), 113–126  isi  elib  scopus
2005
3. P. V. Tumarkin, A. A. Felikson, “Reflection subgroups of Euclidean reflection groups”, Mat. Sb., 196:9 (2005),  103–124  mathnet  mathscinet  zmath  elib; Sb. Math., 196:9 (2005), 1349–1369  isi  elib  scopus
2004
4. P. V. Tumarkin, A. A. Felikson, “Reflection Subgroups of Reflection Groups”, Funktsional. Anal. i Prilozhen., 38:4 (2004),  90–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 38:4 (2004), 313–314  isi  scopus
5. P. V. Tumarkin, “Hyperbolic Coxeter $N$-Polytopes with $n+2$ Facets”, Mat. Zametki, 75:6 (2004),  909–916  mathnet  mathscinet  zmath  elib; Math. Notes, 75:6 (2004), 848–854  isi
6. P. V. Tumarkin, “Maximum-rank root subsystems of hyperbolic root systems”, Mat. Sb., 195:1 (2004),  129–142  mathnet  mathscinet  zmath  elib; Sb. Math., 195:1 (2004), 121–134  isi  scopus
2003
7. P. V. Tumarkin, “Groups of signature $(0;n;0)$”, Fundam. Prikl. Mat., 9:1 (2003),  259–262  mathnet  mathscinet  zmath; J. Math. Sci., 128:6 (2005), 3501–3503  scopus
8. P. V. Tumarkin, “Hyperbolic $n$-dimensional Coxeter polytopes with $n+3$ facets”, Uspekhi Mat. Nauk, 58:4(352) (2003),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 805–806  isi  scopus

Presentations in Math-Net.Ru
1. Hyperbolic Coxeter polytopes
A. A. Felikson, P. V. Tumarkin
Meetings of the Moscow Mathematical Society
February 28, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019